# SDR CALA2013111292870

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 74,709 hours, 13,125 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 26
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SATCOM SDU ISSUE, RTFL.  REPLACED SATCOM SDU IAW MM.  MR23816-26 OFF, 61 ON.  STILL REQUIRES INSTALLATION TEST.
